# SDR SWIA202266125

- Difficulty date: June 27, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N253SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000620
- Aircraft time: 13,893 hours, 9,999 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA R/H SEAT TRACK HAS CORROSION AT FRAME 17.     (C-CHECK RO 7/13/2022)     / REMOVED AND REPLACED RH FLOOR SEAT TRACK BEAM BETWEEN FRAMES 12-21. SEE CONTINUATION CARD FOR WORK PERFORMED. REF SRM 51-40-08. REPLACED WITH NEW OEM PART, NO CHANGE TO WEIGHT AND BALANCE.
